MAUDE Adverse Event Report: RxSight Inc. RxSight Insertion Device

RxSight Inc. RxSight Insertion Device
Model Number 63001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
RxSight Insertion Device
Common Device Name
RxSight Insertion Device
Manufacturer (Section D)
RxSight Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50807897
Report Number3012712027-2026-00410
Device Sequence Number21485478
Product Code MSS
UDI-Device Identifier00818806020005
UDI-Public00818806020005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K231466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63001
Device Catalogue Number63001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale